Hypertrophic osteodystrophy in an Irish Setter
A four month old, intact female, Irish Setter presented to the emergency service at the Cornell University Hospital for Animals with a 2 day history of vomiting, bloody diarrhea, and fever that progressed to unresponsiveness. Three weeks previously, the dog had been treated with a tapering anti-inflammatory dose of prednisone and oral antibiotics (amoxicillin and clavulanic acid [Clavamox]) for shifting leg lameness. The referring veterinarian diagnosed the dog's lameness as hypertrophic osteodystrophy (HOD) because one of her littermates had been recently diagnosed with this disorder. Two weeks prior to the onset of the lameness, the dog had received her second combination vaccine. The dog initially responded well to medical management, but her clinical condition declined with development of her current symptoms.
Dogs -- Diseases -- Case studies
Senior seminar paperSeminar SF610.1 2006 L86
Paper or Project